I stopped Lipitor when blood test showed muscle
involvement. I have been off for seven weeks and am
still experiencing fatigue, leg pain and shortness of
breath. I can't walk a half block. Can anyone tell
me when I migt see improvement. I hope this isn't
Hopefully, it will not be permanent. I was on
Lipitor for 2 years and was not smart enough to
realize that was causing my aching. Went off it,
and yes, it does take time, but you should be
noticing a difference before long if that was what
was causing the discomfort. Will you be taking
anything in it's place? I am not on any statin
at this time and off of the non-statin, as well.
Trying to handle without, either. Hang in there,
think you will feel better before long.
I have started Zetia this week but after reading some of the posts I think I will discontinue that also.
I have felt so bad and maybe I will respond to all
statins negatively. I am going in for sugery Thursday
and will be in the hospital for a week so my diet will be improved. If you are not taking a statin what are
you going to lower you cholesterol? I am encouraged
by your reply that I should see improvement soon.
Many thanks !
I have been on non flush niacin, policosanol, coQ10,
garlic, E's, etc., but really testing with non
flush niacin and policosanol. I can't find out, on
the board, if anyone is seeing a difference with
taking the policosanol and niacin. Some have said
they are taking a statin along with, but that would
defeat my purpose. I want to do it without the
statins or non-statins. A sight [url="http://www."]http://www.[/url]
dcnutrition.com might be interesting for you,
which pertains to policosanol. Tap into that and
for Search, put in policosanol and you will get
Statin drugs vs. Octacosanol which is a common
ingredient in policosanol to fight cholesteral.
Thanks 32Skeeter & Gooba.
I am seeing a doctor...among other things I have kidney
cancer and my kidney is going to be removed tomorrow.
I will be in the hospital for a week. I'm reasonably
sure my muscle weakness and pain is from the darn Lipitor. It's all downhill after 70 without having a darn medicine putting you under to boot !!
Thanks again for the good info and I'll get back to
you when I'm back on my computer.